# SDR DALA2020012420581

- Difficulty date: January 21, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 77,949 hours, 25,061 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Frozen
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5637, L/P 7123126) L AFT ENT DOOR EICAS MESSAGE AND "ENTRY DOORS" OVERHEAD LIGHT ILLUMINATED AFTER LANDING. CORRECTIVE ACTION: REMOVED ICE AND FROST FROM DOOR.
